# SDR 66391

- Difficulty date: November 2, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 18,692 hours, 26,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKES ARE WEAK.  TIGHTENED LINE ON THE HYDRAULIC LINE AFT ON LANDING GEAR AND BLED BRAKES.
